# SDR P5CA2011032900008

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 41,322 hours, 6,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING & NBSP; LOADING OF AIRCRAFT N416MC, & NBSP;THE LOWER, FORWARD CARGO DOOR SEAL DEPRESSOR AND RETAINER AT BS 560 WAS & NBSP; DAMAGED BY & NBSP; THE CARGO LOADER.  ACCOMPLISHED INTERIM REPAIR ACCORDING TO PART 1 & NBSP;OF EO 4453A538 & FAA 8110-3 DATED 29 MAR 11.  A DETAILED VISUAL INSPECTION OF THE INTERIM REPAIR IS REQUIRED PRIOR TO & NBSP; EACH FLIGHT CYCLE UNTIL PART 3 PERMANENT REPAIR IS ACCOMPLISHED & NBSP;& NBSP.
